×

On generalized Walsh Fourier series. (English) Zbl 0085.05803


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] H. E. CHKESNSON, A class of generalized Walsh functions, Pacific Journ.of Math. 5(1955), 17-31. · Zbl 0065.05302
[2] N. J. FINE, On Walsh functions, Trans. Amer. Math. Soc. 65 (1949), 372414 JSTOR: · Zbl 0036.03604
[3] N. J. FINE, Cesaro summabiliy of Walsh-Fourier series, Proc. Nat. Acad. S^i U. S. A. 41(1955), 588-591. JSTOR: · Zbl 0065.05303
[4] G. H. HARDY AND J. E. LITTLEWOOD, On partial sums of Fourier series, Proc Cambridge Phil. Soc. 40(1944). 103-107. · Zbl 0063.01926
[5] G. E. HARDY, J. E. LITTLEWOOD and G. POLY A, Inequalities, Cambridge, 1952 · Zbl 0047.05302
[6] I. I. HIRSCHMAN Jr. The decomposition of Walsh and Fourier series, Memoir Amer. Math. Soc. no. 15(1955). · Zbl 0067.04102
[7] R. E. A. C. PATEY, A remarkable series of orthonormal functions, Proc. Londo Math. Soc. 34(1932), 241-279.
[8] J. J. PRICE, Certain classes of orthonormal step functions (Abstract), Bull Amer. Math. Soc. 62(1956), 388.
[9] G. SUNOUCHI, On the Walsh -Kaczmarz series, Proc. Amer. Math. Soc. 2(1951), 5-11. JSTOR: · Zbl 0044.07103
[10] C. WATARI, A generalization of Haar functions, Thoku Math. Journ. 8(1956), 286 290. · Zbl 0073.05704
[11] C. WATARI, On generalized Walsh Fourier series I. Proc. Japan Acad. 33(1957 435-438. · Zbl 0080.05101
[12] S. YANO, On Walsh Fourier series, Thoku Math. Journ. 3(1951), 223242 · Zbl 0044.07101
[13] S. YANO, Cesaro summability of Walsh Fourier series, Thoku Math. Journ 9(1957), 267-272. · Zbl 0083.05202
[14] A. ZYGMUND, Trigonometrical series, Warszawa, 1935 · Zbl 0011.01703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.